# SDR V0XD20220527001

- Difficulty date: May 27, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 16,679 hours, 15,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNK
- Condition: Out Of Tolerance
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE AT F.S. 169-713 THERE WAS A BIRD STRIKE. CORRECTIVE ACTION: REMOVED THE "Z" ANGLE, COLD WORKED THE SKIN AND THE "Z ANGLE, REINSTALLED THE "Z" ANGLE IAW OLIVER WYMAN CAVOK EA 21-C9-53-0889 REV. C DATED 05/27/2022.
